Ask a Vet and Get Your Veterinary Questions Answered.
Good Morning and welcome. I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
I am so sorry about Eliza'a condition...I know this is frightening but it is not unusual for them to lose their appetite. In this case, you will have to provide supportive care by feeding Eliza a high calorie supplement such as Nutrical which can be purchased at the pet store. Also, your vet has a product called Science Diet AD which can be liquified and given by a syringe. Do this every 4 hrs and also give 2-4 ounces of Pedialyte that will give Eliza the electrolytes she needs to get past this.
The Nutrical acts as an appetite stimulant and may help Eliza past this.
Does that make sense to you?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please Reply so I can clarify for you
Sincerely, XXXXX XXXXX
Thank you so much, Jason for your kind rating. It is very much appreciated! Even though you have rated, we can still communicate. If you have other questions, please Reply. I am always happy to help. I will send you a follow up in a few days to see how Eliza is doing and if I can answer any other questions.
Try to have a good day, Jason....